On the Weak Relatively Nonexpansive Multivalued Mappings in Banach Spaces
Yongfu Su
Abstract and Applied Analysis, 2012, vol. 2012, 1-7
Abstract:
In recent years, the definition of relatively nonexpansive multivalued mapping and the definition of weak relatively nonexpansive multivalued mapping have been presented and studied by many authors. In this paper, we give some results about weak relatively nonexpansive multivalued mappings and give two examples which are weak relatively nonexpansive multivalued mappings but not relatively nonexpansive multivalued mappings in Banach space ð ‘™ 2 and ð ¿ ð ‘ [ 0 , 1 ] ( 1 < ð ‘ < + ∞ ) .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/730619.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/730619.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:730619
DOI: 10.1155/2012/730619
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().